# SDR CHQA201200029

- Difficulty date: January 19, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,622 hours, 22,068 cycles
- Engine: Allsn AE3007A
- Engine time: 17,121 hours, 15,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT LEFT (PN: 145-02409-001) AND RIGHT (PN: 145-02409-002) FRAME 10 WERE FOUND TO BE CRACKED.  THE COCKPIT LEFT AND RIGHT FRAME 10 WERE REPLACED IN ACCORDANCE WITH SRM 51-40-02.
